40y/o feeling awful

Michydol

New Member
Hi everyone! I’m looking for help. Having feelings of bloat, fatigue, headaches, irregular menses, low
Libido, vaginal dryness . I’m a 40 y/o female who currently is on T therapy, progesterone therapy and is also taking dhea. My estradiol is 1/2 of what it used to be, shbg is around the same, T is nearly doubled what it was last year. I’m happy to answer any questions and looking for feedback ;) thanks
I currently take
-T cypionate 0.08ml (200mg/1ml) every 7-8 days subcu
-prometrium 200mg daily at bedtime
-dhea 50mg daily at bedtime
 

Attachments

  • 7FB40462-0E17-4264-A263-B5D443CDC3D0.png
    7FB40462-0E17-4264-A263-B5D443CDC3D0.png
    106.6 KB · Views: 30
  • 0E1AB5BF-91BD-4BC4-9CEB-3ECBBFCA407F.png
    0E1AB5BF-91BD-4BC4-9CEB-3ECBBFCA407F.png
    53.8 KB · Views: 27
  • B479F00A-8091-470E-9745-1BBC6C110D8B.png
    B479F00A-8091-470E-9745-1BBC6C110D8B.png
    73.9 KB · Views: 24
  • C41109FD-4A31-46E7-82DB-BC5847F1F106.png
    C41109FD-4A31-46E7-82DB-BC5847F1F106.png
    96.3 KB · Views: 26

Kev101

Member
Hi,

My wife just started on Test, Estrodiol, Progesterone, etc. So while I don't know enough to give you decent advice, I opened this out of curiosity.

Your attachments, I don't know if I'm reading that right but your free test looked crazy high? Was it a 12? My wife was a 1 and our goal is to get her to 3-4.

Your total test is high but I hear that's normal when women take TRT, but that free test seems way overboard. Talk to your doc about cutting your T in half maybe? If your doc isn't a specialist and up with the times, seek new docs, interview them and find a good one. Most GP's don't know anything.

Talk your doc about freq of injection, sides are caused by spikes and waves due to half life. Once every 7-8 days is old school. Most people inject 2x weekly (every Mon and Thurs). And again, your dose may be too high, my wifes dose is 5mg per week. Her bottle is dosed at 50mg/ml and most men have bottles at 200mg/ml. You have high concentration test, that is playing with fire. 200/10 is 20mg! Your taking just under that and considering human error when you draw, you may be getting that much at times. Be safe.
 
Last edited:

Goel

Member
My wife is a few years ahead of you (46) and experienced the same symptoms. Her most recent hormone panel had her T barely registering - don't recall exactly w/o digging out the lab results but it was something like 1 on a scale of 3-12. Her doctor gave her a test cream and when the result were underwhelming she gave up on it. When she saw how well I responded to TRT, we decided to administer the same TestCyp dosage you're taking (except IM) as a "proof of concept" with the full understanding that she would need her own regimen. Her libido, vaginal dryness, and irregular menses were fully resolved. The mental, emotional, energy benefits I've had from TRT still elude her though and she's about to begin treatment on her own with a HRT specialist where we expect she will receive more than just T.
 
Last edited:

Kev101

Member
How you ever had her try Sub-Q? It's awesome man, she said she doesn't feel it at all.

Use a slin pin, 31 gauge

It's slow to draw unless you back fill but that's a pain, the amount women need is so tiny that it's not too bad waiting for the oil to flow in
 

Online statistics

Members online
9
Guests online
8
Total visitors
17

Latest posts

Top